Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

koold

Member
  • Total Reviews

    0
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

About koold

  • Rank
    New Member
  1. The long term use of a mega dose of B5 might be a health risk on developing chronic diseases and can be a reason of hair fall. So I think it would be better for you to avoid the heavy dosages. Koold
  2. It would better for you to add some fiber to your diet and fast for one day per week for several months. Adding fiber to your diet is good advice in general, this approach seems a bit harsh for a skin condition and may take months to provide any results otherwise you can try some Ayurvedic Medicine for this kind of severe acne. Thanks & Regards koold
  3. hmmm... maybe I should ask my son to limit his "sessions".
  4. Ever tried Epiduro acne gel? My son got his prescription from a doctor online. Works well minus the icky stuff You might want to check them out at
  5. It seems like an infection to me. I think you should take advice from your dermatologist about this. Without knowing the cause don't use any such thing which can double the problem.
×